On extremal solutions to stochastic control problems. II

Borkar, Vivek S. (1993) On extremal solutions to stochastic control problems. II Applied Mathematics and Optimization, 28 (1). pp. 49-56. ISSN 0095-4616

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/ll740583032527...

Related URL: http://dx.doi.org/10.1007/BF01188757


The set of attainable laws of the joint state-control process of a controlled diffusion is analyzed from a convex analytic viewpoint. Various equivalence relations depending on one-dimensional marginals thereof are defined on this set and the corresponding equivalence classes are studied.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Optimal Stochastic Control; Controlled Diffusions; Extremal Solutions; Pre-Markov Controls; Marginal Classes
ID Code:81429
Deposited On:06 Feb 2012 04:37
Last Modified:06 Feb 2012 04:37

Repository Staff Only: item control page